Display Settings:


Send to:

Choose Destination
J Math Biol. 2002 Feb;44(2):150-68.

Integrodifference equations, Allee effects, and invasions.

Author information

  • 1Department of Mathematics, University of Tennessee, Knoxville 37996-1300, USA. meihui@math.utk.edu

Erratum in

  • J Math Biol. 2013 May;66(6):1339-40.


Models that describe the spread of invading organisms often assume no Allee effect. In contrast, abundant observational data provide evidence for Allee effects. We study an invasion model based on an integrodifference equation with an Allee effect. We derive a general result for the sign of the speed of invasion. We then examine a special, linear-constant, Allee function and introduce a numerical scheme that allows us to estimate the speed of traveling wave solutions.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk